Keyword : linear span


Expansion of Linear Span and Family Size to Several Families of Known Sequences
Fanxin ZENG Zhenyu ZHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/10/01
Vol. E93-A  No. 10 ; pp. 1840-1844
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
sequencecorrelationlinear spanfamily sizeCDMA
 Summary | Full Text:PDF

New Construction of Generalized Hadamard Matrices
Fanxin ZENG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/09/01
Vol. E92-A  No. 9 ; pp. 2380-2384
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
generalized Hadamard matricestrace functioncyclical equivalencelinear span
 Summary | Full Text:PDF

New Families of Binary Sequences with Low Correlation and Large Size
Zhengchun ZHOU Xiaohu TANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/01/01
Vol. E92-A  No. 1 ; pp. 291-297
Type of Manuscript:  PAPER
Category: Coding Theory
Keyword: 
binary sequenceperiodic correlationlow correlationlarge family sizelinear spanquadratic form
 Summary | Full Text:PDF

Several Families of Sequences with Low Correlation and Large Linear Span
Fanxin ZENG Zhenyu ZHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/08/01
Vol. E91-A  No. 8 ; pp. 2263-2268
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
sequencelow correlationlinear spanNiho-type decimationDS-CDMA/UWB
 Summary | Full Text:PDF

On the Linear Span of a Binary Sequence Family with Optimal Correlation Properties
Xiangyong ZENG John Q. LIU Lei HU Desmond P. TAYLOR 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/02/01
Vol. E91-A  No. 2 ; pp. 664-672
Type of Manuscript:  PAPER
Category: Information Theory
Keyword: 
Sequencesoptimal correlationlinear spanideal autocorrelation
 Summary | Full Text:PDF

A Family of Binary Sequences with 4-Valued Optimal Out-of-Phase Correlation and Large Linear Span
Xiangyong ZENG Lei HU Wenfeng JIANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2006/07/01
Vol. E89-A  No. 7 ; pp. 2029-2035
Type of Manuscript:  PAPER
Category: Information Theory
Keyword: 
sequence4-valued correlationlinear spanideal autocorrelation
 Summary | Full Text:PDF